MAUDE Adverse Event Report: MAINSTAY MEDICAL LIMITED REACTIV8; REACTIV8 IMPLANTABLE PULSE GENERATOR

MAINSTAY MEDICAL LIMITED REACTIV8; REACTIV8 IMPLANTABLE PULSE GENERATOR
Model Number 5100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Wound Infection (2447)
Date of Event 03/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Other device explanted.Model: 8145 description: reactiv8 implantable stimulation lead serial numbers: (b)(6).Udi #s: (b)(4).
 
Event or Problem Description
The reactiv8 system was reportedly explanted due to a suspected infection at the implantable pulse generator (ipg) site.A culture was reportedly obtained; however, the results were not provided to mainstay medical.There were no allegations of a product deficiency.The ipg and leads were completely removed without complication.The patient was reportedly receiving immunosuppressive therapy for other medical conditions, which may have contributed to the development of the infection.Reportedly, the patient had been on antibiotics for 1-2 months prior to the explant.The device was reportedly retained by the hospital due to the nature of the event; therefore, a device evaluation could not be performed.A review of the device history record, including sterilization records, was conducted, and no relevant nonconformances were identified.

Brand Name
REACTIV8
Common Device Name
REACTIV8 IMPLANTABLE PULSE GENERATOR
Manufacturer (Section D)
MAINSTAY MEDICAL LIMITED
clonmel house, forster way
swords, co. dublin K67F2 K3
EI  K67F2K3
Manufacturer Contact
liza dominguez
2159 india street
suite 200
san diego, CA 92101
6192063331
MDR Report Key24960533
Report Number3021520203-2026-00050
Device Sequence Number18799613
Product Code QLK
UDI-Device Identifier05391527770015
UDI-Public01053915277700151125022017270321
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P190021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number5100
Device Catalogue Number5100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age49 YR
Patient SexFemale